# SDR IPXA2014022682066

- Difficulty date: February 19, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 11,774 hours, 7,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG GANTRY NR 4 AT FR 50.1 OTBD DAMAGED.   ACCOMPLISHED REWORK OF LT MLG GANTRY IAW EO A300-5310-24922-B.
